# SDR GTIA2023100637512

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 20,178 hours, 8,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING SMELL BEFORE DESCENT LOCALIZED AROUND ROW 37 NO ABNORMAL ELECTRICAL INDICATIONS AND NO ODOR ORIGINATING FROM PACKS-PERORMED AN INSP OF THE AFT CABIN AREA FOR DEFECTS RELATED TO BURNING SMELL NO FAULTS WERE FOUND A/C OK FOR SVC REF AMM 05-50-00
